# SDR 96ZZZM247

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tiedown Track
- Condition: Corroded
- Location: Fs 1079-1109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION IN LEFT TIEDOWN TRACK, STATION 1079 TO STATION 1109.  REPAIRED PER SRM 53-05, FIGURE 4G AND ARA 9859.
